# SDR AALA202208019504

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A300*
- Aircraft serial: 6473
- Aircraft time: 24,880 hours, 7,431 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR INOPERATIVE. RE-ATTACHED LAVATORY DOOR AS REQUIRED.
